MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFSITE®; SET, ADMINISTRATION, INTRA
Catalog Number 472060
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One used set was received for evaluation.In an attempt to replicate the reported event, the returned set was functionally tested for luer tapers, occlusion, and leakage per the product specification.No leakages were observed.Further more, the valve was removed and subjected to additional functional tests according to the component specification with acceptable results.No failures or other damages were observed on the valve.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.Based on the results of this investigation, no specific conclusions can be made regarding the cause of the reported event.The returned set met requirements according to specification, and the reported failure could not be reproduced.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by the user facility: there was leakage on the tube and the blood would be leaked from the connection.

Brand Name
SAFSITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key6118277
Report Number2523676-2016-00800
Device Sequence Number415683
Product Code FPA
UDI-Device Identifier04046964184697
UDI-Public(01)04046964184697(17)190831(10)0061393353
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/29/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number472060
Device Lot Number0061393353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2015
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1